# SDR DALA1201889018

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 48,539 hours, 35,435 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT ELEVATOR GEARED TAB TRAILING EDGE.  REPAIRED PER SRM 55-04.
